A Probalistic Interpretation of Complete Monotonicity.

Clark H. Kimberling

Aequationes mathematicae (1974)

  • Volume: 10, page 152-164
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Kimberling, Clark H.. "A Probalistic Interpretation of Complete Monotonicity.." Aequationes mathematicae 10 (1974): 152-164. <http://eudml.org/doc/136409>.

author = {Kimberling, Clark H.},
journal = {Aequationes mathematicae},
pages = {152-164},
title = {A Probalistic Interpretation of Complete Monotonicity.},
url = {http://eudml.org/doc/136409},
volume = {10},
year = {1974},

AU - Kimberling, Clark H.
TI - A Probalistic Interpretation of Complete Monotonicity.
JO - Aequationes mathematicae
PY - 1974
VL - 10
SP - 152
EP - 164
UR - http://eudml.org/doc/136409
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.